A remark on the definition of regular ideals

Jiří Svoboda

Archivum Mathematicum (1977)

  • Volume: 013, Issue: 1, page 47-49
  • ISSN: 0044-8753

How to cite


Svoboda, Jiří. "Заметка к определению регулярных идеалов." Archivum Mathematicum 013.1 (1977): 47-49. <http://eudml.org/doc/17934>.

author = {Svoboda, Jiří},
journal = {Archivum Mathematicum},
language = {rus},
number = {1},
pages = {47-49},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Заметка к определению регулярных идеалов},
url = {http://eudml.org/doc/17934},
volume = {013},
year = {1977},

AU - Svoboda, Jiří
TI - Заметка к определению регулярных идеалов
JO - Archivum Mathematicum
PY - 1977
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 013
IS - 1
SP - 47
EP - 49
LA - rus
UR - http://eudml.org/doc/17934
ER -


  1. Najmark, Normirovannyje koľca, Moskva 1956, 1968. (1956) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.